English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Fully Polynomial-Time Approximation Scheme for Speed Scaling with Sleep State

MPS-Authors
/persons/resource/persons79185

Antoniadis,  Antonios
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons79409

Ott,  Sebastian
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Antoniadis, A., Huang, C.-C., & Ott, S. (2019). A Fully Polynomial-Time Approximation Scheme for Speed Scaling with Sleep State. Algorithmica, 81(9), 3725 -3745. doi:10.1007/s00453-019-00596-3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-AAC7-C
Abstract
There is no abstract available